A discontinuous Galerkin method for the fourth-order curl problem

Qingguo Hong, Jun Hu, Shi Shu, Jinchao Xu

Research output: Contribution to journalArticlepeer-review

38 Scopus citations


In this paper, we present a discontinuous Galerkin (DG) method based on the Nedelec finite element space for solving a fourth-order curl equation arising from a magnetohy-drodynamics model on a 3-dimensional bounded Lipschitz polyhedron. We show that the method has an optimal error estimate for a model problem involving a fourth-order curl operator. Furthermore, some numerical results in 2 dimensions are presented to verify the theoretical results. Copyright 2012 by AMSS, Chinese Academy of Sciences.
Original languageEnglish (US)
Pages (from-to)565-578
Number of pages14
JournalJournal of Computational Mathematics
Issue number6
StatePublished - Nov 1 2012
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Computational Mathematics


Dive into the research topics of 'A discontinuous Galerkin method for the fourth-order curl problem'. Together they form a unique fingerprint.

Cite this